Panado Paediatric Syrup Strawberry Alcohol & Sugar Free 50ml

HM

R 35.00 

Contact Us

Panado Strawberry Paediatric Syrup 50ml contains Paracetamol which has analgesic and antipyretic actions. This assists with the relief of mild to moderate pain and fever in children.

Composition: Each 5ml syrup contains: Paracetamol - 120mg. Preservatives: Sodium benzoate - 0.30% m/v. Alcohol and sugar free. Tartrazine free. Pharmacological classification: A 2.7 antipyretic or antipyretic and anti-inflammatory analgesics. Pharmacological action: Paracetamol has analgesic and antipyretic actions. Indications: For the relief of mild to moderate pain and fever. Identification: A clear dark pink syrup with an odour and taste of strawberry. Presentation: 50ml and 100ml clear glass bottles with white screw-on cap or 50 and 100ml clear PVC bottles with white snap-on cap. Adcock Ingram Limited. www.adcock.com. www.painrelief.co.za.

Our brands

Easy Delivery - We Deliver Country Wide!
    🗸 Gauteng
    🗸 North West
    🗸 Eastern Cape
    🗸 Western Cape
    🗸 Northen Cape
    🗸 Mpumalanga
    🗸 KwaZulu-Natal
    🗸 Limpopo
    🗸 Free State
    🗸 And Everywhere In-Between

    For More information regarding our products please contact us at:

    Contact number: (082)642-0259 / (087) 809 0579 / (012) 346-5404

    Email: info@exclusivebrandsonline.co.za / sales@exclusivebrandsonline.co.za

    Head Office: 150B Drakensberg road, Pretoria, Waterkloof Park, 0181 (Pick-up option available)

    Western Cape Branch: 138 Main road, Michaels Arcade, Somerset West, 7130 (Pick-up option available)